# SDR JJBA20130812004

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,983 hours, 43,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROW 9 INOPERATIVE.  CYCLED EMERGENCY LIGHTS, OPS CHECK SATISFACTORY.
